# SDR 04FDEA02711

- Difficulty date: September 17, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47836
- Aircraft time: 78,715 hours, 21,204 cycles
- Engine: Ge CF650*
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Migrated
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE AFT MOUNT O/B VERTICAL LINK HAS BOTH BEARINGS MIGRATING.  REMOVED UNSERVICABLE NR 3 AFT ENGINE MOUNT, INSTALLED SERVICEABLE NR 3 AFT   ENGINE MOUNT ASSEMBLY IAW DC10-30 MM 71-20-01-03.
